Non-negative Matrices and Markov Chains
Bibliographic Data
| ID | 4834669 |
|---|---|
| Authors | Alpern, S Alpern, E Seneta |
| Year | 1983 |
| Volume | 37 |
| Issue | 3 |
| Pages | 476 |
| Publication date | 1983-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Population Studies (JOURNAL) |
| Journal identifiers | ISSN: 0032-4728 • E-ISSN: 1477-4747 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2174521 |
| OpenAlex | W4301121837 |
| Language | EN |
Examples of Markov chains · Markov chain · Markov model · Markov property · Statistics · Computer Science · Mathematics · Neural Networks and Applications
| Highly cited | No |
|---|